# SDR QXEA2016021100134

- Difficulty date: February 11, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 20,881 hours, 22,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING ODOR FROM THE AIRSTAIR LIGHTS, WHEN OPERATED. OPERATED FOR 15 MINUTES NO ODORS NOTED.  DID FIND ALL LENS DISCOLORED.  DEFERRED CAB-12. RETURNED TO SERVICE.
